# SDR DL76G081777

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 44,435 hours, 6,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR FAIL DURING CLIMBOUT.  UNABLE TO RECOVER.  A/C RETURNING TO GRU DUE WX FORECAST IN SA.  REPLACED WXR TRANSCEIVER AND INDICATOR.
